# SDR CALA2016033100205

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 56,343 hours, 19,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3311
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT UPON FURTHER INVESTIGATION OF NR'S 6453318 & 6453375, DENTS FOUND TO EXCEED LIMITS IAW SRM 53-00-01 PAGE 106 TABLE 102.  PERFORMED SKIN REPAIR, BETWEEN STRINGER 13L & 17L AFT FS 1016 IAW SRM 53-80-01 REPAIR 2 & ECRA 5330-05656 REV ORIGINAL.
